EconPapers    
Economics at your fingertips  
 

Verifying payoff security in the mixed extension of discontinuous games

Blake Allison and Jason J. Lepore

Journal of Economic Theory, 2014, vol. 152, issue C, 291-303

Abstract: We introduce the concept of disjoint payoff matching which can be used to show that the mixed extension of a compact game is payoff secure. By putting minor structure on the discontinuities, we need only check payoffs at each strategy rather than in neighborhoods of each strategy profile, placing minimal restriction on the payoffs at points of discontinuity. The results are used to verify existence of equilibrium in a general model of Bertrand–Edgeworth oligopoly.

Keywords: Discontinuous games; Nash equilibrium; Disjoint payoff matching; Existence (search for similar items in EconPapers)
JEL-codes: C62 C72 D43 (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (9) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0022053114000696
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jetheo:v:152:y:2014:i:c:p:291-303

DOI: 10.1016/j.jet.2014.05.003

Access Statistics for this article

Journal of Economic Theory is currently edited by A. Lizzeri and K. Shell

More articles in Journal of Economic Theory from Elsevier
Bibliographic data for series maintained by Nithya Sathishkumar ().

 
Page updated 2021-05-03
Handle: RePEc:eee:jetheo:v:152:y:2014:i:c:p:291-303